# SDR DALA2019022731269

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,428 hours, 24,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN BTW FR 22 TO FR 23 STR 43L TO STR 42R ON LOWER FUSELAGE. PERFORMED REPAIR INSTRUCTIONS SECTION I LOC ON EXTERNAL SKIN BTW FR 22 TO FR 23 STR 43L TO STR 42R ON LOWER FUSELAGE AS PER ER/A 575263-14.
